# SDR DLM88021045

- Difficulty date: September 6, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 42,110 hours, 34,881 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Air Contditioner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER PRODUCED A FUEL LIKE ODOR.  COMPLIED WITH OP 5088,  NO DEFECTS NOTED. CHANGED COALESCER BAGS AS PRECAUTION AWAITING DUCT BURN OUT,  OP 5089. 449991. COMPLIED WITH OPN  5089- PNEUMATIC DUCT BURNOUT. ALL CHECKS OK.
